# SDR USAA951128

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 328-312
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK, VISUAL INSPECTION FOUND 3 INCH CRACK BETWEEN BS 328 AND BS 312 AT RBL 32 INCH, ON INTERCOSTAL WEB.  FABRICATED NEW WEB.  REPAIRED PER DRAWING 65-45834.  (X)
